# SDR 021408458F

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N458F
- Make and model: Cessna 550
- Aircraft serial: 5500986
- Aircraft time: 3,569 hours, 2,758 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 99124655
- Part serial: 0394
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 2,721 hours, 2,139 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH INTO PALWAUKEE (PWK), THE GEAR HANDLE WAS SELECTED TO THE DOWN POSITION TO EXTEND THE GEAR.  AFTER THE GEAR EXTENDED IT WAS NOTED THAT THE LEFT MAIN GEAR GREEN DOWN AND LOCK LIGHT WAS NOT ILLUMINATED.  THE GEAR WAS CYCLED UP AND DOWN TWICE, AND AFTER THE SECOND EXTENSION THE EMERGENCY GEAR EXTENSION SYSTEM WAS DEPLOYED TO ENSURE THAT THE GEAR WAS DOWN AND LOCKED.  THE GREEN LIGHT DID NOT COME ON.  THE PILOTS DIVERTED TO O’HARE (ORD), AND AS THE LEFT GEAR CONTACTED THE RUNWAY THE LIGHT ILLUMINATED.  THE AIRCRAFT WAS INSPECTED AND ISSUED A SPECIAL FLIGHT PERMIT AND REPOSITIONED TO GRAND RAPIDS (GRR) WITH THE GEAR DOWN.
